Announcement

Collapse
No announcement yet.

topical steroid damaged face. HELP!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • topical steroid damaged face. HELP!

    Hello! ive much always had eczema my whole life on my arms due to allergies no big thing as it typically went away with a bedadryl and maybe a little sunshine. But, i got an dry patch (hardly noticable) on my cheeks so i went to the dermatologist and she perscriped Promiseb (a non-steroid antifungal cream) and gave me a 40mg kenalog shot (prednisone).

    After a day or two on the promiseb my skin was on fire burning red with a rash all over my face. Maybe an allergic reaction. So i went back and the dermatolgist gave me ANOTHER round of 7 day prednisone and a heavy heavy duty steroid cream (.25% desoximetasone). I used this on my face for a week in small pea size dots and everything cleared up just dandy...


    Maybe a week later my face absolutely blew up again from steroid withdrawl. so my dumbass kept using the steroid cream in massive amounts almost like a moisturizer all over my cheeks several times daily for months to ensure it wouldnt come back. I have now been off the steroids for 6 months of no intention to use one ever again, but my face has not bounced back at all, please look at the picture. It is always beat red in the cheeks and itchy with irritation and small bumps and my cheeks feel leathery. I use cetaphil gentle cleanser and a gentle cetaphil facial mosturizer as well as take biotin, fish oil, vitamin c, magnesium, and zinc (all great vitamins to help skin) and i use sun block and get about 20 minutes of sun a day. I know in reality it could be alot worse but it would be nice to have my old clear and soft skin back lol. every time i go to a derm they just perscribe me MORE creams, which temporary helps but overall makes it worse and spread. even water really really irritates my skin, so i think the skin barrier is extremely compromised.

    ive tried every organic moistuzer / oil/ cream/ tea tree oil out there and nothing has helped.

    does anyone have ANY advice / success stories? Will antibiotics help? Im worried my skin isnt going to go back to normal ever. Thanks!
    Attached Files
Working...
X